# SDR 99UAL900075

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Engine: Pwa PW4090
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Seal
- Part number: S212W3019
- Condition: Torn
- Location: Aft Press Blkhd
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNED TO DEN, UNABLE TO MAINTAIN CABIN ALTITUDE AT CRUISE.  *S/D*  THE BOOT, REF: (P/N S212W301-9), IPC 36-12-04-005, ITEM 155) AT THE PENETRATION OF THE APU DUCT INTO THE AFT DOME OF FUSELAGE, WAS FOUND TORN IN THE SEAM.  FURTHER EXAMINATION OF THE BOOT REVEALED THAT THE STEEL RING (INSIDE THE BOOT) SNAPPED AT THE WELD.  THE BOOT WAS REPLACED ACCORDING AND THE A/C WENT TO REVENUE SERVICE.
